# SDR SWAA2018111926911

- Difficulty date: October 9, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 70,244 hours, 41,548 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 7530159
- Part serial: 5075284
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR RAIL CORRODED AT BS 934, RBL 13.  R&R FLOOR RAIL IAW AMM AND DWG.
